MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. REVELATION MICROMAX V2 HIP SYSTEM; REVELATION MICROMAX, REDUCED NECK, SZ 15.0 RIGHT

ENCORE MEDICAL, L.P. REVELATION MICROMAX V2 HIP SYSTEM; REVELATION MICROMAX, REDUCED NECK, SZ 15.0 RIGHT
Catalog Number 427-42-150
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 11/30/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - the patient came in for the 2 week post op check-up, everything was fine, x-ray looked great.They came back for the 4 week check-up and reported pain.An x-ray found a fracture.The patient reported no fall or force.Stress fracture from implant.
 
Additional Manufacturer Narrative
The reason for this revision surgery was a hip peri-prosthetic fracture.The in-vivo length of patient service for the implant was 1.6 months.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.The healthcare professional indicated there was a serious risk to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing of this part.All critical dimensions and specifications in effect at the time the part was manufactured were met.The product complaint report history was reviewed and no trends or on-going issues were deemed as present or in need of review.This event is deemed as non-product related.The patient reported no fall or force; the complaint reported a stress fracture from the implant.The scope of this investigation is limited without having the parts available to djo surgical for evaluation.Other conditions relating to this event could not be determined with confidence.Inventory containment is not required since there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
REVELATION MICROMAX V2 HIP SYSTEM
Common Device Name
REVELATION MICROMAX, REDUCED NECK, SZ 15.0 RIGHT
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
MDR Report Key6201496
Report Number1644408-2016-01042
Device Sequence Number19059306
Product Code KWA
UDI-Device Identifier00888912080996
UDI-Public(01)00888912080996
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K083651
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2020
Device Catalogue Number427-42-150
Device Lot Number714G1038
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/30/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/22/2016
Supplement Report FDA Received Date02/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age65 YR
Patient Weight113